# SDR DALA2016090906473

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAMES STA Y=674 AND Y=696 AT RT KEELBEAM AREA, SM NRC 308.  FRAMES WERE REPAIRED IAW SRM 51-70-11, 51-41-02, 51-41-05, AND 51-10-04 PAR 15, 21, 26, AND 37.  HFEC INSPECTION WAS ACCOMPLISHED ON FRAMES, STA Y=674 AND Y=696 AT RT KEELBEAM AREA.  NO CRACKS WERE FOUND AFTER REMOVED DAMAGE IAW NDT SPM 06-10-01.001 EQUIPMENT: MENTOR, CN 1137 EXP: 24JUN17.
